Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-29-2005, 06:00 AM
Rowena Farrugia
Guest
 
Posts: n/a
Default No Subject

I've been on Yasmin for about 4 months now. I spent the first month and a half feeling nauseus and dizzy. Things seemed to improve after that and up until a month ago I felt fine. However, I gained weight rather suddenly about a month ago and can't seem to shift it, no matter what I do. I'm also feeling extremely lethargic and weak and looking back, this seems to have been going on throughout these 4 months. I put this down to low blood pressure; I even thought that I might actually be anemic. It's only now, by process of elimination, that I've realised that all these symptoms are actually pill-related.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:38 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.